# SDR FDEA201706161684

- Difficulty date: June 16, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N793FD
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 70,919 hours, 24,990 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Line
- Part number: 213N100116
- Condition: Failed
- Location: Extractor
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT (FL390) RT PACK TEMP EICAS MESSAGE.  SHORTLY THEREAFTER, RT PACK INOPERATIVE AND RT BLEED OFF EICAS WITH LIGHTS ON OVERHEAD PANEL. RAN QRH  AND PRESSED EVENT RECORD. COULD NOT MAINTAIN CABIN ALTITUDE ON ONE PACK. BEGAN DESCENT. CABIN ALTITUDE CLIMBED TO 13,000 FT.  DURING DESCENT TO 10,000  FT CABIN AUTO INOPERATIVE EICAS MESSAGE AND OVERHEAD PANEL  LIGHT ILLUMINATED. RAN QRH. SELECTED MANUAL ON  ALTITUDE CONTROLLER IAW QRH. DONNED OXYGEN MASKS UNTIL CABIN ALTITUDE WENT BELOW 10,000 FEET.   TROUBLESHOT SYSTEM IAW FIM 21-51, FT 803, PACK TEMP SENSOR  BITE SHOWS COMPRESSOR SENSOR, TEMP CONTROL VALVE, AND LOW LIMIT VALVE FAULTED.  DURING FURTHER INSPECTION,  FOUND CONNECTORS VERY LOOSE ON ALL FAULTS LISTED, TIGHTENED ALL CONNECTORS LISTED IAW SMP.  DURING  RT PACK TEST IAW AMM 21-51-00-5, FOUND WATER EXTRACTOR LINE WITH A BIG HOLE CAUSING AIR TO LEAK BY.   LINE REMOVED IAW AMM 21-51-04-034-005, COMPLETED   STEPS IN AMM 21-51-00-5 AND ALL OPS CHECKED GOOD,  ALL INDICATIONS ARE CORRECT AND VERIFIED RAM AIR DOOR INLET AND OUTLET DOORS ARE IN CORRECT POSITIONS AS COMMANDED. RT PACK NOW OPERATES WITH  NO FAULTS.  ACFT OK FOR SERVICE.
